参考文献

ACTA Scientiarum Naturalium Universitatis Pekinensis - - Contents -

[1] Bakhtin I A. The contraction mapping principle in almost metric space. Functional Analysis, 1989, 30: 26–37 [2] Czerwik S. Contraction mappings in b-metric spaces. Acta Mathematica et Informatica Universitatis Ostraviensis, 1993, 1(1): 5–11 [3] Jovanović M, Kadelburg Z, Radenović S. Common fixed point results in metric-type spaces. Fixed Point Theory and Application, 2010: 978121 [4] Abbas M, Parvaneh V, Razani A. Periodic points of TĆirić generalized contraction mappings in ordered metric spaces. Georgian Mathematical Journal, 2012, 19(4): 597–610 [5] Azam A, Fisher B, Khan M. Common fixed point theorems in complex valued metric spaces. Numericalá Functional Analysis and Optimization, 2011, 32(3): 243–253 [6] Mustafa Z, Sims B. A new approach to generalized metric space. Journal of Nonlinear and Convex Analysis, 2006, 7(2): 289–297 [7] Matthews S G. Partial metric topology. General topology and Applications, 1994, 728: 183–197 [8] Huang Longguang, Zhang Xian. Cone metric spaces and fixed point theorems of contractive mappings. Journal of Mathematical Analysis and Applications, 2007, 332(2): 1468–1476 [9] Cho Y J, Saadati R, Wang Shenghua. Common fixed point theorems on generalized distance in ordered cone metric spaces. Computers and Mathematics with Applications, 2011, 61(4): 1254–1260 [10] Fadail Z M, Ahmad A B, Radenović S. Common fixed point and fixed point results under c-distance in cone metric spaces. Applied Mathematic and Information Sciences Letters, 2013, 1(2): 47–52 [11] Karapõnar E, Kumam P, Sintunavarat W. Coupled fixed point theorems in cone metric spaces with a cdistance and applications. Fixed Point Theory and Applications, 2012: 194 [12] Liu Hao, Xu Shaoyuan. Cone metric spaces with Banach algebras and fixed point theorems of generalized Lipschitz mappings. Fixed Point Theory and Applications, 2013: 320 [13] Huang Huaping, Radenović S, Došenović T. Some common fixed point theorems on c-distance in cone metric spaces over Banach algebras. Applied and Computational Mathematics, 2015, 14(2): 180–193 [14] 童裕孙. 泛函分析教程. 1 版. 上海: 复旦大学出版社, 2003: 49–80 [15] Huang Huaping. Conditions of non-normality in cone metric spaces. Mathematica Applicata, 2012, 25(4): 894–898

Newspapers in Chinese (Simplified)

Newspapers from China

© PressReader. All rights reserved.